WoRMS taxon details

Checked: verified by a taxonomic editorAngaria aculeata (Reeve, 1842)

578412  (urn:lsid:marinespecies.org:taxname:578412)

accepted
Species
Checked: verified by a taxonomic editorDelphinula aculeata Reeve, 1842 (original combination)
marine
(ofChecked: verified by a taxonomic editorDelphinula aculeata Reeve, 1842) Reeve L.A. (1841-1842). Conchologia Systema, or complete system of conchology; in which the Lepades and conchiferous Mollusca are described and classified according to their natural organization and habits. Longman, Brown, Green, & Longman's, London. [Published in 12 parts in 2 volumes. Dates of publication of individual parts established by Petit 2007, Zootaxa 1648: 43-59].
page(s): 2: 157, pl. 212 fig. 8 [details]   
Checked: verified by a taxonomic editorDistribution Philippines  
Checked: verified by a taxonomic editortype locality contained in Philippines [from synonym] [view taxon] [details]
Bouchet, P. (2016). Angaria aculeata. In: MolluscaBase (2017). Accessed through: World Register of Marine Species at http://www.marinespecies.org/aphia.php?p=taxdetails&id=578412 on 2017-12-16

Date
action
by
2011-08-08 08:32:55Z
created
2016-04-24 05:10:42Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description  (ofChecked: verified by a taxonomic editorDelphinula aculeata Reeve, 1842) Reeve L.A. (1841-1842). Conchologia Systema, or complete system of conchology; in which the Lepades and conchiferous Mollusca are described and classified according to their natural organization and habits. Longman, Brown, Green, & Longman's, London. [Published in 12 parts in 2 volumes. Dates of publication of individual parts established by Petit 2007, Zootaxa 1648: 43-59].
page(s): 2: 157, pl. 212 fig. 8 [details]   

status source Monsecour D. & Monsecour K. (2011) On the status of Angaria aculeata (Reeve, 1842) (Gastropoda: Turbinidae). Gloria Maris 50(3-4): 93-100. [details]   

source of synonymy  (ofChecked: verified by a taxonomic editorDelphinula aculeata Reeve, 1842) Poppe G.T. & Goto Y. (1993) Recent Angariidae. Ancona: Informatore Piceno. 32 pls, 10 pls. [details]   

additional source  (ofChecked: verified by a taxonomic editorDelphinula aculeata Reeve, 1842) Reeve L.A. (1843 ["1842"]). Descriptions of new species of Delphinula, a genus of pectinibranchiate mollusks (family Turbinacea). Proceedings of the Zoological Society of London. 10: 102-104.
page(s): 103 [details]   
 
 Present  Inaccurate  Introduced: alien